Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 74, NWS Seattle, WA

April 4, 2021

NWS Seattle, WA issued this small craft advisory at Apr 4, 2021, 2:46 AM PDT. It took effect at Apr 4, 2021, 5:00 AM PDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2021, 2:46 AM PDT (09:46 UTC)
In effect from
Apr 4, 2021, 5:00 AM PDT
Expired
Apr 5, 2021, 2:00 PM PDT
In force
33 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

145 
WHUS76 KSEW 040946
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
246 AM PDT Sun Apr 4 2021

PZZ170-173-176-041800-
/O.NEW.KSEW.SC.Y.0074.210404T1200Z-210405T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
246 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 8 to 10 ft at 11 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-041800-
/O.NEW.KSEW.SC.Y.0074.210404T2100Z-210405T0600Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
246 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-041500-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
246 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-041200-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1200Z/
Northern Inland Waters Including The San Juan Islands-
246 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-041500-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/
Admiralty Inlet-
246 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
5 follow-up statements
334 
WHUS76 KSEW 041450
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
750 AM PDT Sun Apr 4 2021

PZZ134-041600-
/O.EXP.KSEW.SC.Y.0073.000000T0000Z-210404T1500Z/
Admiralty Inlet-
750 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

Recent observations indicate that winds have subsided below small
craft criteria. Winds will remain out of the northwest at 10 to 20
kts this morning, becoming 5 to 15 kts this afternoon.

$$

PZZ131-132-041800-
/O.EXT.KSEW.SC.Y.0073.000000T0000Z-210404T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
750 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-042300-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
750 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 8 to 10 ft at 11 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-042300-
/O.CON.KSEW.SC.Y.0074.210404T2100Z-210405T0600Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
750 AM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
117 
WHUS76 KSEW 042150
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
250 PM PDT Sun Apr 4 2021

PZZ131-050600-
/O.EXB.KSEW.SC.Y.0074.210405T0000Z-210405T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
250 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-050600-
/O.EXA.KSEW.SC.Y.0074.000000T0000Z-210405T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
250 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-050600-
/O.EXT.KSEW.SC.Y.0074.000000T0000Z-210405T2100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
250 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 2 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-050600-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T0600Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
250 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
007 
WHUS76 KSEW 050331
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
831 PM PDT Sun Apr 4 2021

PZZ130-050600-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
831 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-050600-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
831 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-051145-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T2100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
831 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 8 to 10 ft at 10 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 2 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-050600-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T0600Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
831 PM PDT Sun Apr 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
624 
WHUS76 KSEW 050952
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
252 AM PDT Mon Apr 5 2021

PZZ170-173-176-051800-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T2100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
252 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 2 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
463 
WHUS76 KSEW 051602
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
902 AM PDT Mon Apr 5 2021

PZZ170-173-176-052100-
/O.CON.KSEW.SC.Y.0074.000000T0000Z-210405T2100Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
902 AM PDT Mon Apr 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 2 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 8:37 PM PDT, 6 hours 9 minutes earlier.

Area forecast discussion, Apr 3, 8:37 PM PDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
837 PM PDT Sat Apr 3 2021

.SYNOPSIS...A weak front advances across western Washington this
evening, and a cool upper level trough will follow on Sunday.
High pressure returns Monday and Tuesday with a dry northerly
flow aloft. Cooler and wet conditions then return around mid-
week through the end of the week as the next upper trough arrives
in the Pacific Northwest.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...Temperatures remain mild
across much of the area this evening (especially south and east)
after an afternoon that saw Sea-Tac top at 63 degrees and Olympia
at 65. Clouds continue to lower and thicken and showers developing
this evening associated with the weak front that is making its
way across the region. Makings of a convergence zone also starting
to take shape this evening over central Puget Sound this evening
based on surface winds and radar data. Showers will begin to taper
late overnight/very early Sunday for most, but expect that this
convergence zone may remain active through the morning Sunday as
suggested by some of the higher resolution model guidance. The
remainder of the previous short term discussion remains valid and
follows. Cullen

Snow levels will start near 5000 feet tonight and lower to
3000-3500 feet overnight, yielding only minor accumulations of
snow for areas like Mount Baker Ski Area. The passes will likely
see some light snow accumulations (1-3 inches) tonight into early
Sunday, however amounts remain well below any advisory criteria.

A cool upper level trough will then move into the region on
Sunday, keeping chances for showers in the forecast. With post
frontal onshore flow, hi-res guidance continues to hint at the
development of a convergence zone across the central Sound
overnight, which looks like it may drop southward through the
Seattle metro Sunday morning. Mostly cloudy conditions with
showers will yield cooler conditions Sunday-with highs expected
only to reach the upper 40s to low 50s across the region. Skies
look to clear across the region Sunday night as the upper level
trough exits and progresses eastward.

With a cool air mass remaining in place in the wake of the
system, low temperatures Monday morning look to dip into the low
to mid 30s. Temperatures across the southern Sound and southern
Interior could even see some spots dip into the upper 20s. With
residual low level moisture and clearing skies, this could result
in some patchy freezing fog development by early Monday morning.
Upper level ridging then looks to nudge its way into the Pacific
Northwest Monday, bringing northerly flow aloft and a dry start to
the week. Afternoon high temperatures look to rebound back into
the mid 50s. Ridging will continue to influence the region into
early Tuesday, before the upper level ridge weakens and flow aloft
becomes more zonal. High temperatures Tuesday look to remain in
the 50s across the area.

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Wet and unsettled
conditions look to return mid to late week as upper level
troughing moves into the Pacific Northwest. Both ensembles and
deterministic models agree at a wetter and more unsettled pattern
through much of the extended, however are still having a hard
time resolving the timing of the next frontal systems and extent
of precipitation. Have maintained a chance of POPs for the region
starting on Wednesday for now, however will need to see how
guidance trends with the next round of systems in the coming
days. 14

&&

.AVIATION...VFR ceilings still the primary condition across most
of the area this evening, though pockets of MVFR in rain will
increase as the frontal precipitation pushes through the area.
Can't rule out some areas of IFR overnight. Expect a lingering
convergence zone to maintain localized rain and lower ceilings
through Sunday morning, but otherwise decreasing shower and
lifting ceilings after daybreak. Ceilings likely scatter in the
afternoon from north to south. Winds primarily south ahead of the
front, with a shift to north/northwest behind the front.

KSEA...VFR ceilings this evening, but expect a gradual lowering
this evening with MVFR ceilings developing toward 08z with
increasing rain chances. Convergence zone likely to develop
overnight into early Sunday. Winds southerly this evening,
becoming northerly overnight through the day Sunday.   12

&&

.MARINE...A front will move through the area tonight. High end
small craft advisory strength west winds are expected for the
Central Strait of Juan de Fuca and East Entrance and gales are
possible this evening into early Sunday morning. There will also
be small craft advisory westerly winds in the adjacent Northern
Inland Waters and Admiralty Inlet Area tonight.

High pressure will build offshore Sunday and remain in place
through around Tuesday. Northwest winds are expected to rise to
small craft advisory strength over the outer Coastal Waters Sunday
night as the high pressure builds offshore. There could also be
another round of small craft advisory strength west winds for the
Central and Eastern Strait Monday night as onshore flow briefly
increases.

A second frontal system will move through the area Wednesday and
Thursday. Schneider

&&

.HYDROLOGY...River flooding is not expected in the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 8 AM PDT Sunday for Admiralty Inlet-
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 5 AM PDT Sunday for Northern Inland
     Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.